# SDR HALA0600879

- Difficulty date: November 25, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 17,875 hours, 3,512 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329E
- Part serial: G1494
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - EICAS MSG GEN DRIVE DISPLAYED GEN DRIVE LIGHT ILLUMINATED GEN DRIVE DISCONNECTED ON RIGHT ENGINE.  REMOVED AND REPLACED IDG IAW CARD 767-3-405001 AND MM 24-11-01 OPS CK NML.  AIRCRAFT RETURNED TO LAX WHERE A UNEVENTFUL LANDING WAS MADE.
